# SDR 07FDEA02155

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Part serial: 334
- Condition: Failed
- Location: Cabin Pressure
- Component: Cabin Press Ctr, Semca
- Component part number: 82010B040901
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, AIRCRAFT DID NOT PRESSURIZE.  BOTH FWD AND AFT REG NR 2 VALVES WERE STUCK FULL OPEN AND SHOWING AMBER ON THE ECAM.  DUPLICATED PROBLEM AT GATE, REPLACED NR 2 CABIN PRESSURE CONTROLLER PER A310-200 AMM21-31-11-4,  OPERATIONAL CHECK NORMAL.  PREMATURE REMOVAL/INSTALLATION  OFF MFG 82010B040901, POS RH SRL 334, TAG 482A64, ON MFG 82010B040901, SRL 208,TAG 56432A.
